# SDR SWAA982641

- Difficulty date: October 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23173
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 330
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED TRANSITION CHECK, FOUND SHEAR TIE CORRODED BETWEEN STRINGERS 27 AND 28L, BS 330.  REPLACED SECTION PER BOEING SRM.
